BibTeX record journals/jgt/Ding98

download as .bib file

@article{DBLP:journals/jgt/Ding98,
  author    = {Guoli Ding},
  title     = {Chordal graphs, interval graphs, and wqo},
  journal   = {Journal of Graph Theory},
  volume    = {28},
  number    = {2},
  pages     = {105--114},
  year      = {1998},
  url       = {https://doi.org/10.1002/(SICI)1097-0118(199806)28:2\<105::AID-JGT4\>3.0.CO;2-P},
  doi       = {10.1002/(SICI)1097-0118(199806)28:2\<105::AID-JGT4\>3.0.CO;2-P},
  timestamp = {Thu, 18 May 2017 09:51:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/Ding98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics